# SDR DALA2018120607070

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Incorrect
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0851677) L/H #1 DOOR ROTARY SNUBBER PIN EXTENSION IS INCORRECT. DOT#65-103. REMOVED AND REPLACED L1 DOOR ROTARY SNUBBER IAW B757 AMM 52-11-10.
